# SDR ASAA2020081033008

- Difficulty date: August 10, 2020
- Submitted: August 12, 2020
- Operation: Air carrier
- Aircraft: N560AS
- Make and model: Boeing 737890
- Aircraft serial: 35179
- Aircraft time: 52,084 hours, 15,569 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Valve
- Part number: 3989083
- Part serial: 8886
- Condition: Inoperative
- Location: Rt A/C Pack
- Part time: 52,085 hours, 15,570 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FWD CAB ZONE TEMP LIGHT ILLUMINATED ON RECALL. GROUNDED - YES. PERFORMED BITE FOUND FWD CABIN PASSENGER TRIM AIR VALVE HARD FAULT. REPLACED FWD TRIM AIR VALE REF B737-800 AMM 21-15-10 BIT CK GOOD LK CK GOOD.
